Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pregnant, spotting. Taking folinext duphast, tab sustain, proluton. Suggest?

Hi, My sister is 8 weeks pregnant and taking Folinext duphast, Tab sustain 600 mg and Inj Proluton because of mild spotting from last two weeks. Now another gynae has sugested to replace proluton with Inj HCG and reduce sustain to 400mg. Her spotting has not stopped yet and some antibiotics have also been added to avoid any infection due to bleeding . What do we do now?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
At 8 weeks of pregnancy, the presence of mild bleeding is suggestive of a threatened abortion. Your sister needs to get an ultrasound scan done to detect the fetal cardiac activity and the placental attachment. Antibiotics are usually not necessary at this stage.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor